- (with A. Bahmanian) Resolvable
cycle decompositions of complete multigraphs and complete
equipartite multigraphs via layering and detachment, preprint,
- (with D. Lepine) On the
honeymoon Oberwolfach problem. J. Combin. Des. 27
(2019), no. 7, 420–447.
- (with N. Bolohan, I. Buchanan, A.
Burgess, R. Van Snick) On the spouse-loving
variant of the Oberwolfach Problem, J. Combin. Des.
27 (2019), 251–260.
- (with Y. Steimle)
Spanning Euler tours and spanning Euler families in
hypergraphs with particular vertex cuts. Discrete Math.
341 (2018), no. 10, 2808–2819.
- (with A. Burgess, N. Francetić)
On the directed Oberwolfach problem with equal cycle lengths:
the odd case. Australas. J. Combin. 71 (2018),
- (with A. Bahmanian)
Quasi-Eulerian hypergraphs. Electron. J. Combin. 24
(2017), no. 3, Paper 3.30, 12 pp.
- (with N. Andersson, M. Beauchamp, E.
Nava-Aguilera, S. Paredes-Solis) The women made it
work: fuzzy transitive closure of the results chain in a
dengue prevention trial in Mexico, BMC Public Health 17
(2017), Suppl. 1: 408.
- (with A. Wagner) Triple systems
are Eulerian. J. Combin. Des. 25
(2017), no. 4, 185–191.
- (with A. Bahmanian) Decomposing
complete equipartite multigraphs into cycles of variable
lengths: the amalgamation-detachment approach. J. Combin.
Des. 24 (2016), no. 4, 165–183.
- (with A. Bahmanian) Connection
and separation in hypergraphs. Theory Appl.
Graphs 2 (2015), no. 2, Art. 5, 24 pp.
- (with A. Wagner) On Sheehan's
conjecture for graphs with symmetry. J. Graph
Theory 80 (2015), no. 1, 43–57.
- (with A. Burgess) On the
directed Oberwolfach problem with equal cycle lengths. Electron.
J. Combin. 21 (2014), no. 1, Paper 1.15, 14
- (with P. Niesink, K. Poulin)
Computing transitive closure of bipolar weighted digraphs. Discrete
Appl. Math. 161 (2013), no. 1-2, 217–243.
- (with A. Burgess) Closed trail
decompositions of complete equipartite graphs. J.
Combin. Des. 17 (2009), no. 5, 374–403.
- (with N. Francetić) More on
almost self-complementary graphs. Discrete Math. 309
(2009), no. 10, 3106–3112.
- (with P. Potočnik) The
existence of regular self-complementary 3-uniform hypergraphs.
Discrete Math. 309 (2009), no. 4,
- (with P. Potočnik) Brick
assignments and homogeneously almost self-complementary
groups. J. Combin. Theory Ser. B 99
(2009), no. 1, 185–201.
- (with P. Potočnik)
Vertex-transitive self-complementary uniform hypergraphs. European
J. Combin. 30 (2009), no. 1, 327–337.
- (with P. Potočnik) A note on
transitive permutation groups of degree twice a prime. Ars
Math. Contemp. 1 (2008), no. 2, 165–168.
- (with B. Giles, G. Haas, C. S.
Findlay) Exploring Aboriginal views of health using
fuzzy cognitive maps and transitive closure: A case study of
the determinants of diabetes, Canadian J. Public Health.
99 (Sept./Oct. 2008) 411–417.
- (with P. Potočnik)
Self-complementary two-graphs and almost self-complementary
double covers. European J. Combin. 28 (2007),
no. 6, 1561–1574.
- (with P. Potočnik, G. Verret)
Mobility of vertex-transitive graphs. Discrete Math. 307
(2007), no. 3-5, 579–591.
- (with P. Potočnik) On almost
self-complementary graphs. Discrete Math. 306
(2006), no. 1, 107–123.
- (with J. Morris) Brian Alspach
and his work. Discrete Math. 299 (2005), no.
- (with E. Dobson) Almost
self-complementary circulant graphs. Discrete Math. 278
(2004), no. 1-3, 23–44.
- (with B. Alspach, H. Gavlas, H.
Verrall) Cycle decompositions. IV. Complete directed
graphs and fixed length directed cycles. J. Combin. Theory
Ser. A 103 (2003), no. 1, 165–208.
- Decomposition of the complete graph plus a 1-factor into
cycles of equal length. J. Combin. Des. 11
(2003), no. 3, 170–207.
- Cycle decompositions. III. Complete graphs and fixed length
cycles. J. Combin. Des. 10 (2002), no. 1,
- On decomposing Kn−I into cycles of a fixed odd
length. Algebraic and topological methods in graph theory
(Lake Bled, 1999). Discrete Math. 244 (2002),
no. 1-3, 435–444.
- On the problem of a matching orthogonal to a
2-factorization. Discrete Math. 218 (2000),
no. 1-3, 277–282.
- Half-transitivity of some metacirculants. Discrete Math.
185 (1998), no. 1-3, 117–136.